Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fixed point theorem and its application
to integral equations
in modular function spaces


Authors: A. Ait Taleb and E. Hanebaly
Journal: Proc. Amer. Math. Soc. 128 (2000), 419-426
MSC (1991): Primary 46A80, 47H10, 45G10, 46E30
DOI: https://doi.org/10.1090/S0002-9939-99-05546-X
Published electronically: October 12, 1999
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a fixed point theorem of Banach type in modular spaces. Also, we give some applications of this result to a nonlinear integral equation in Musielak-Orlicz space.


References [Enhancements On Off] (What's this?)

  • 1. A. Ait Taleb, Points fixes et Applications aux equations intégrales dans les espaces modulaires. Thèse de 3ème cycle, Département de Mathématiques et Informatique, Rabat (1996).
  • 2. K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, 1985. MR 86j:47001
  • 3. K. Goebel and S. Reich, Uniform convexity, hyperbolic geometry and nonexpansive mappings, Marcel Dekker, New York, 1984. MR 86d:58012
  • 4. K. Goebel and W. A. Kirk, Topics in metric fixed point theory, Cambridge University Press, Cambridge, 1990. MR 92c:47070
  • 5. M. A. Khamsi, W. M. Kozlowski, and S. Reich, Fixed point theory in modular function spaces, Nonlinear Anal. 14 (1990), 935-953. MR 91d:47042
  • 6. M. A. Khamsi, Nonlinear semigroups in modular function space, thèse d'état. Département de Mathématiques, Rabat (1994).
  • 7. W. M. Kozlowski, Modular function spaces, Marcel Dekker, 1988. MR 99d:46043
  • 8. J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics, vol. 1034, Springer-Verlag, 1983. MR 85m:46028
  • 9. E. Zeidler, Nonlinear functional analysis and its applications. III, Springer-Verlag, 1985. MR 90b:49005

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A80, 47H10, 45G10, 46E30

Retrieve articles in all journals with MSC (1991): 46A80, 47H10, 45G10, 46E30


Additional Information

A. Ait Taleb
Affiliation: Department of Mathematics and Informatic, University of Mohammed V, BP 1014, Rabat, Morocco

E. Hanebaly
Affiliation: Department of Mathematics and Informatic, University of Mohammed V, BP 1014, Rabat, Morocco

DOI: https://doi.org/10.1090/S0002-9939-99-05546-X
Keywords: Modular space, fixed point, integral equation
Received by editor(s): October 30, 1997
Published electronically: October 12, 1999
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society